Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 323, NWS Dodge City, KS

October 21, 2008Finney County, Hamilton County, Kearny County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Oct 21, 2008, 9:37 PM CDT for Finney County, Hamilton County, Kearny County, Kansas. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 21, 2008, 9:37 PM CDT (02:37 UTC)
Expired
Oct 21, 2008, 10:15 PM CDT
In force
38 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Finney County, KS, Hamilton County, KS, Kearny County, KS

The radar

The Dodge City radar (KDDC), 110 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 21, 9:55 PM CDTTSTM WND DMG3 W Lakin, KSA SEMI WAS BLOWN OVER ON HIGHWAY 50.
Oct 21, 10:02 PM CDTTSTM WND DMG5 Ssw Deerfield, KS*** 2 INJ *** THUNDERSTORM WINDS ESTIMATED TO BE BETWEEN 90 AND 100 MPH DESTROYED 1 TRAILER HOUSE AND HEAVILY DAMAGED ANOTHER. TWO OCCUPANTS OF THE DESTROYED TRAILER WERE INJURED, ONE SERIOUSLY. THERE WERE ALSO 16 PIVOT IRRIGATION SPRINKLERS OVERTURNED IN A 4
Oct 21, 10:02 PM CDTTSTM WND DMG6 E Lakin, KSTWO SEMIS WERE BLOWN OVER ON HIGHWAY 50.
Oct 21, 10:07 PM CDTTSTM WND GST 62E Holcomb, KSTHE WIND GUST WAS MEASURED AT A KSNW WEATHERLAB SITE.
Oct 21, 10:20 PM CDTTSTM WND GST 672 N Garden City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 21, 5:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 220237
SVRDDC
KSC055-075-093-220315-
/O.NEW.KDDC.SV.W.0323.081022T0237Z-081022T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
937 PM CDT TUE OCT 21 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FINNEY COUNTY IN SOUTHWEST KANSAS.
  EASTERN HAMILTON COUNTY IN SOUTHWEST KANSAS.
  KEARNY COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1015 PM CDT/915 PM MDT/

* AT 832 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
  MILES NORTH OF KENDALL...MOVING EAST AT 44 MPH.

AT 929 PM CDT...LAW ENFORCEMENT IN SYRACUSE REPORTED WIND GUSTS OF 
60 TO 70 MPH.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR HAMILTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING/MIDNIGHT MDT WEDNESDAY MORNING/ FOR SOUTHWESTERN
KANSAS.

LAT...LON 3825 10076 3775 10095 3776 10177 3826 10159
TIME...MOT...LOC 0236Z 275DEG 39KT 3805 10152

$$

GERARD
1 follow-up statement
000 
WWUS53 KDDC 220259
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
959 PM CDT TUE OCT 21 2008

KSC055-075-093-220315-
/O.CON.KDDC.SV.W.0323.000000T0000Z-081022T0315Z/
HAMILTON KS-KEARNY KS-FINNEY KS-
958 PM CDT TUE OCT 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM
CDT/915 PM MDT/ FOR WESTERN FINNEY...KEARNY AND EASTERN HAMILTON
COUNTIES...

AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTH OF LAKIN...MOVING EAST AT 38 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKIN...
  DEERFIELD...
  HOLCOMB...
  RURAL RESIDENCES OF EASTERN HAMILTON...KEARNY AND WESTERN FINNEY
  COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT 
WEDNESDAY MORNING/MIDNIGHT MDT WEDNESDAY MORNING/ FOR SOUTHWESTERN 
KANSAS.

LAT...LON 3825 10076 3775 10095 3776 10177 3826 10159
TIME...MOT...LOC 0258Z 289DEG 33KT 3801 10124

$$

RITTERLING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 3:30 PM CDT, 6 hours 7 minutes earlier.

Area forecast discussion, Oct 21, 3:30 PM CDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
330 PM CDT TUE OCT 21 2008

.DISCUSSION...

DAYS 1-2...

BIGGEST CONCERNS ARE THE CHANCE FOR SEVERE STORMS THIS EVENING,
FOLLOWED BY HIGH WIND POTENTIAL AS A FRONT PASSES THROUGH TONIGHT
AND TOMORROW.

EARLY IN THE SHIFT, AFTER LOOKING AT A FEW MODELS AND ATMOSPHERIC
CONDITIONS, IT APPEARED A HIGH WIND WARNING MIGHT BE NEEDED LATE
TONIGHT AND WEDNESDAY.  THE GRADIENT FORCES AND THE STRENGTH OF THE
COLD AIR ADVECTION BEHIND THE FRONT TOMORROW PROMPTED ME TO GO AHEAD
AND ISSUE A HWW, FROM 22/06Z-23/00Z FOR THE AREA WEST OF A WAKEENEY
TO DODGE CITY TO COLDWATER LINE.  THE WIND SPEEDS COULD BE
MARGINALLY AT THE WARNING CRITERIA, BUT THOUGHT A WARNING VS
ADVISORY WAS THE SAFER WAY TO GO.  IN MY EASTERN ZONES, AN ADVISORY
WILL BE ISSUED FOLLOWING ICTS LEAD AFTER 12Z WED AND UNTIL 06Z
WED NT.

THE LATEST SURFACE ANALYSIS FROM 19Z SHOWED A WARM FRONT PUSHING
NORTH THROUGH MY WESTERN MOST ZONES, WITH A COLD FRONT MOVING AND
DEVELOPING FROM WESTERN SOUTH DAKOTA INTO WYOMING AND SOUTHWESTWARD
INTO UTAH.  A SURFACE TROUGH WAS EVIDENT FROM JUST WEST OF
SYRACUSE, KS SOUTHWARD INTO THE WESTERN TEXAS PANHANDLE. THE COLD
FRONT SHOULD PUSH SOUTHEAST WITH AN UPPER LEVEL 130KT JET COMING
DOWN THE BACK SIDE.  AS THE COLD FRONT ENCOUNTERS CONVERGING LOW
LEVEL MOISTURE IN WESTERN KANSAS, THERE WILL BE SHOWERS AND STORMS,
WITH SEVERE STORMS POSSIBLE.  THE MAIN HAZARD SHOULD BE HAIL TO THE
SIZE OF QUARTERS, WITH A SECONDARY RISK FOR WIND GUST OVER 60 MPH.
ATTM, DO NOT THINK ANY SEVERE STORMS WILL GET GOING IN OUR CWA
PRIOR OT 8 PM CDT, AND THEY SHOULD FORM FIRST IN FAR WESTERN PARTS
WHERE SURFACE HEATING HAS BEEN THE BEST.  THE BEST FORCING SHOULD BE
WITH THE COLD FRONTAL PASSAGE, AND MORE QPF AS A RESULT OF BETTER
LIFT.  THINK THE NORTHERN COUNTIES WILL SEE OVER 1/2-INCH OF RAIN
AND THE REST LESS THEN 1/2-INCH OF RAIN.  CATEGORICAL POPS WILL
ACCOMPANY THE FRONT PASSING.

THE UPPER LOW WILL BE SLOWER TO CROSS FROM WEST TO EAST WEDNESDAY
INTO THURSDAY.  SO, BUMPED THE POPS UP ON WEDNESDAY TO HIGH CHANCE
FOR LIGHT RAIN.  TEMPERATURES STAYED NEARLY THE SAME AS WERE IN
THE PREVIOUS FORECAST, 40S TONIGHT, NOT MUCH RISE WED IN PRECIP AND
CLOUDS, THEN LOWER 30S NW TO UPPER 30S SE WED NT, AND AN EVEN
COLDER DAY THURSDAY IN THE THICK OF THE COLD HIGH PRESSURE.

DAYS 3-7...

A CLOSED OFF UPPER LEVEL LOW WILL BE SITUATED ACROSS KANSAS TO
BEGIN THE PERIOD FRIDAY. MEDIUM RANGE MODELS ARE IN GENERAL
AGREEMENT INDICATING THE UPPER LOW BEGINNING TO EDGE SLOWLY EASTWARD
INTO MISSOURI FRIDAY NIGHT AND ON OUT OF THE REGION BY SUNDAY. AN
ASSOCIATED SURFACE LOW WILL ALSO BE SLOW TO TRACK EASTWARD THROUGH
THE WEEKEND WHICH WILL RESULT IN NORTHERLY WINDS ACROSS MUCH OF THE
CWA THROUGH SUNDAY. MEANWHILE, UPPER LEVEL RIDGING WILL BEGIN
BUILDING AND TAKING CONTROL ACROSS THE WESTERN CONUS THROUGH EARLY
NEXT WEEK. EXPECT FAIRLY DRY CONDITIONS THROUGH THE REMAINDER OF THE
PERIOD. AS FOR TEMPERATURES, A CHILLY START TO THE PERIOD CAN BE
EXPECTED AS WESTERN KANSAS WILL REMAIN UNDER THE INFLUENCE OF DECENT
COLD AIR ADVECTION FROM A LOW LEVEL NORTHERLY FLOW. ON FRIDAY
MORNING, TEMPERATURES AT H85 WILL BE DOWN NEAR 0C ACROSS MUCH OF THE
CWA. AS A RESULT, SURFACE LOWS WILL BE DOWN INTO THE 30S(F). A
POSSIBLE ISSUE WILL BE HOW FAR EAST THE UPPER LOW MOVES WITH
ASSOCIATED CLOUDINESS BY EARLY FRIDAY MORNING THOUGH. IF IT MOVES
FAR ENOUGH EAST, A FEW UPPER 20S(F) WONT BE OUT OF THE QUESTION IN
OUR NORTHWEST WHERE CLOUDS WOULD BE DECREASING. HIGH TEMPERATURES
WILL BE BELOW NORMAL FRIDAY WITH TEMPERATURES AT H85 RANGING FROM
THE LOWER SINGLE DIGITS(C) EAST TO THE LOWER TEENS(C) WEST. AS THE
UPPER LEVEL RIDGE IN THE WEST CONTINUES TO BUILD, EXPECT A GRADUAL
WARM UP IN TEMPERATURES BACK UP NEAR NORMAL LEVELS THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK. PLAN NO SIGNIFICANT CHANGES TO
TEMPERATURES.

&&

.AVIATION...

A STRONG COLD FRONT WILL PUSH SOUTHEAST INTO WESTERN KANSAS LATE
THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ALONG AND AHEAD OF THE FRONT AS IT MOVES THROUGH WESTERN KANSAS
OVERNIGHT AND INTO CENTRAL KANSAS BY AROUND 12Z. EXPECT PERIODS OF
MVFR/IFR CONDITIONS IN ASSOCIATION WITH THE FRONTAL BOUNDARY AS IT
MOVES THROUGH ALONG WITH ANY POSSIBLE CONVECTIVE ACTIVITY...MAINLY
AFTER 02Z. STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE FRONT WITH
SPEEDS OF 35 TO 45 MPH AND GUSTS UP TO 55 MPH. WINDS WILL SUBSIDE
SOMEWHAT BY EARLY AFTERNOON BUT WILL REMAIN FAIRLY STRONG THROUGH
THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  41  47  34  46 /  90  40  20  20
GCK  40  47  32  46 /  90  40  20  20
EHA  40  51  32  53 /  40  10  10  20
LBL  40  50  33  51 /  50  20  10  20
HYS  40  43  34  41 /  90  40  40  40
P28  47  53  39  48 /  70  80  30  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 1 AM CDT /MIDNIGHT MDT/ TO 7 PM CDT /6 PM
MDT/ WEDNESDAY FOR KSZ030-043>045-061>064-074>078-084>088.

&&

FN12/32/32
Hazardous weather outlook, Oct 21, 12:28 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1228 PM CDT TUE OCT 21 2008

KSZ030-031-043>046-061>066-074>081-084>090-221000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1228 PM CDT TUE OCT 21 2008 /1128 AM MDT TUE OCT 21 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT WILL BLAST INTO SOUTHWESTERN KANSAS TONIGHT
FROM THE NORTHWEST. AT THE SAME TIME, AN UPPER LEVEL STORM WILL
CROSS FROM WEST TO EAST. STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE ALONG AND NEAR THE FRONT AS IT PASSES. LARGE HAIL TO THE
SIZE OF QUARTERS AND DAMAGING WINDS WILL BE POSSIBLE WITH THE
STRONGER STORMS.

ADDITIONALLY, VERY STRONG WINDS WILL DEVELOP BEHIND THE COLD
FRONT. THESE STRONG WINDS ARE LIKELY NORTHWEST OF A LINE FROM
SCOTT CITY TO JOHNSON CITY AFTER MIDNIGHT TONIGHT, AND NORTHWEST
OF A WAKEENEY TO DODGE CITY TO MEADE LINE BY SUNRISE WEDNESDAY.
THE STRONG NORTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS TO AS HIGH
AS 60 MPH WILL LAST INTO WEDNESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS MENTIONED ABOVE, VERY WINDY CONDITIONS WILL PERSIST WEST OF A
WAKEENEY TO DODGE CITY TO COLDWATER LINE INTO WEDNESDAY AFTERNOON.
THE STRONG WINDS WILL ABATE SOME WEDNESDAY EVENING AS THE FRONT
PULLS EASTWARD AWAY FROM SOUTHWESTERN KANSAS. MORE LIGHT RAIN IS
EXPECTED WEDNESDAY, BUT NO SEVERE STORMS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 7 PM THIS EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12

In the hours before

Local storm report, Oct 21, 8:39 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
839 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             10 ESE GARDEN CITY      37.92N 100.69W
10/21/2008  E1.25 INCH       FINNEY             KS   PUBLIC

&&

26
Local storm report, Oct 21, 9:08 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
908 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             13 NNE GARDEN CITY      38.15N 100.77W
10/21/2008  E0.88 INCH       FINNEY             KS   PUBLIC

&&

26
Local storm report, Oct 21, 9:26 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             GARDEN CITY             37.98N 100.86W
10/21/2008  E1.75 INCH       FINNEY             KS   PUBLIC

&&

26
Local storm report, Oct 21, 9:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
928 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             13 N GARDEN CITY        38.17N 100.86W
10/21/2008  E1.75 INCH       FINNEY             KS   PUBLIC

&&

26
Local storm report, Oct 21, 9:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
931 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     SYRACUSE                37.98N 101.75W
10/21/2008  E0 MPH           HAMILTON           KS   LAW ENFORCEMENT

            POLICE ESTIMATED WIND GUSTS OF 60 TO 70 MPH.

&&

MB
Local storm report, Oct 21, 9:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...COR
NATIONAL WEATHER SERVICE DODGE CITY KS
931 PM CDT TUE OCT 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     SYRACUSE                37.98N 101.75W
10/21/2008  65 MPH           HAMILTON           KS   LAW ENFORCEMENT

            POLICE ESTIMATED WIND GUSTS OF 60 TO 70 MPH.

&&

MB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 7:53 PM CDTSpecial Weather StatementDDCFinney67 min
Oct 21, 8:25 PM CDTSevere Thunderstorm WarningDDCFinney, Gray50 min
Oct 21, 8:47 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott43 min
Oct 21, 9:00 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny45 min
Oct 21, 9:15 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman45 min
Oct 21, 9:31 PM CDTSevere Thunderstorm WarningDDCLane, Scott44 min
Oct 21, 10:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee44 min
Oct 21, 10:06 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Scott39 min
Oct 21, 10:06 PM CDTSevere Thunderstorm WarningDDCGrant, Stanton54 min
Oct 21, 10:18 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman, Kearny42 min
Oct 21, 10:37 PM CDTSevere Thunderstorm WarningDDCMorton, Seward, Stevens38 min
Oct 21, 10:47 PM CDTSevere Thunderstorm WarningDDCEdwards, Ellis, Finney, Ford, Grant, Gray and 10 more43 min
Oct 21, 10:59 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush46 min
Oct 21, 11:17 PM CDTSevere Thunderstorm WarningDDCMeade, Seward, Stevens43 min
Oct 21, 11:32 PM CDTSevere Thunderstorm WarningDDCEdwards, Ellis, Hodgeman, Ness, Pawnee, Rush43 min
Oct 21, 11:42 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Gray, Haskell, Kiowa and 1 more48 min
Oct 21, 11:59 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa, Meade46 min
Oct 22, 12:14 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee, Pratt and 2 more46 min
Oct 22, 12:47 AM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Kiowa37 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.